When you are taking any type of medication for whatever illness you may have, it’s important to be aware of any side effects that may arise. This is true when you are taking antibiotics for sinus infection.
A sinus infection or sinusitis is the inflammation of the sinuses or nasal passages. You may have a viral or a bacterial sinus infection. Most sinus infections last about four weeks or less. If you have a sinus infection that last longer than four weeks, you should contact your medical professional. You may need a stronger antibiotic or other treatment. Some worry about sinus infection contagious scenario and passing on your infection on your loved ones. This is not true. While you may catch a cold from someone that may lead to sinus infection, it is not contagious.
Some symptoms of sinus infection are yellow and green runny nose, post nasal drip, headaches around the eyes. If you are experiencing post nasal drip there is a home post nasal drip cure you may want to try. You can try gargling with salt water or mix baking soda and water and get a nose spray bottle and spray it up your nose. This will help to clear out your passages and may get rid of your post nasal drip.
Before going to the doctor, you may want to try some home remedies for sinus infection. Some of these include a sinus rinse and decongestant. You can also hold your head over a pot of hot water four times a day. The steam may help clear your sinuses. If none of these work and the pain gets worse, seek medical attention.
Usually once you go to the physician with these symptoms, they will automatically prescribe antibiotics for sinus infection. Most of the time, these will work and your infection will go away pretty quickly.
If you are taking antibiotics for sinus infection you should be aware of the side effects. Your doctor of pharmacist should be able to tell you what to expect. Some of the side effects of antibiotics for sinus infection are an increased heart rate and blood pressure, insomnia, nervousness, anxiety, dry mouth, blurry vision and headaches. If you are noticing some or any of these symptoms, contact your doctor immediately. They may have to change your antibiotic or try another treatment.